# SDR C2XA99BT010

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3011232
- Condition: Cracked
- Location: External
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE REPORTED FORWARD RIGHT EXTERNAL EMERGENCY LIGHT LENS CRACKED.  REMOVED AND REPLACED EMERGENCY LIGHT LENS AND OPS CHECKED LIGHT GOOD.  (M)
